Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem on maximum modulus


Author: Anatole Beck
Journal: Proc. Amer. Math. Soc. 15 (1964), 345-349
MSC: Primary 30.50
MathSciNet review: 0164047
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.50

Retrieve articles in all journals with MSC: 30.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0164047-3
Article copyright: © Copyright 1964 American Mathematical Society